Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 42, NWS Melbourne, FL

June 7, 2018Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 7, 2018, 7:35 PM EDT for Brevard County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2018, 7:35 PM EDT (23:35 UTC)
Expired
Jun 7, 2018, 8:15 PM EDT
In force
40 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 24 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 7:50 PM EDTTSTM WND GST 442 Nnw Cocoa, FLUS AIR FORCE WIND TOWER 1000 MEASURED A PEAK WIND GUST OF 38 KNOTS FROM THE NORTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 839 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
839 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

510 
WUUS52 KMLB 072335
SVRMLB
FLC009-080015-
/O.NEW.KMLB.SV.W.0042.180607T2335Z-180608T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
735 PM EDT THU JUN 7 2018

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central Brevard County in Florida...

* Until 815 PM EDT.

* At 735 PM EDT, a severe thunderstorm was located over Cocoa, moving
  southeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Melbourne, Rockledge, Cocoa, Cocoa Beach and Satellite Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2821 8086 2827 8086 2839 8085 2846 8079
      2846 8061 2816 8055
TIME...MOT...LOC 2335Z 318DEG 18KT 2835 8077 

HAIL...<.75IN
WIND...60MPH
 
$$

Kelly
1 follow-up statement
030 
WWUS52 KMLB 080014
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
814 PM EDT THU JUN 7 2018

FLC009-080023-
/O.EXP.KMLB.SV.W.0042.000000T0000Z-180608T0015Z/
Brevard FL-
814 PM EDT THU JUN 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BREVARD COUNTY WILL
EXPIRE AT 815 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2821 8086 2827 8086 2839 8085 2846 8079
      2846 8061 2816 8055
TIME...MOT...LOC 0013Z 318DEG 18KT 2821 8063 

$$

Kelly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:55 PM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 7, 3:55 PM EDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
355 PM EDT Thu Jun 7 2018

.DISCUSSION...
Currently-Tonight...
Both east and west coast sea breezes have formed and were making
good inland progress as of mid aftn...west coast breeze further
inland due to the supporting W/SW mean flow thru H100-H70. Merger
should be in the vcnty of the FL Turnpike, with said S/SW flow
producing blow back convection along the east coast this evng.

Heavy rain downwind of Lake-O has already occurred this aftn, which
has consumed much of the available energy. Regions north of the I-4
Corridor should see convection initialize before sunset due to the
shorter coast-to-coast distance, leaving the Space Coast and areas
south of I-4 as the final areas to see mesoscale boundary
interaction and subsequent convective initialization. Convection
ending by 03Z with partly cloudy skies afterwards. Sfc dewpoints in
the L/M70s suggest min temps on the same order.

Fri-Fri Night...
Sharp H100-H70 trof/closed low extending from the Carolina Coast to
Apalachee Bay will drift slowly northward as a weak ridge over the
Mid Atlc/Central Appalachian breaks down. This will allow the Atlc
ridge axis to drift north from the FL Straits into south FL,
resulting in a weakening of the H100-H70 pgrad over central FL.
East/west coast formation anticipated by early aftn, with the west
coast once again dominant due to wrly low/mid lvl wind component.

GFS model shows moisture somewhat limited in the mrng/early aftn
with PWat values in the 1.50"-1.75" range, but increasing to 1.75"-
2.00" by late aftn as sea breeze convergence east of the FL Turnpike
concentrates the available moisture.  Diminished cloud cover early
in the day will combine with the high June sun angle (summer
solstice two weeks away) will lead to rapid airmass heating and
destabilization. Mid lvl temps btwn -10C/-11C over the ern GOMex
this aftn will advect over the FL Peninsula under deep W/SW flow,
resulting in an unstable mid lvl with H85-H50 lapse rates increasing
to 6.0-6.5C/KM.

Diurnal convection will initialize along the west coast seabreeze
arnd midday given the closer proximity to the cold pool of mid lvl
air. Convection will advect into the east central peninsula by mid
aftn under the aid of a SW H85-H50 steering flow arnd 15KTS,
intensifying as it crosses the FL Turnpike and encounters the east
coast sea breeze. Cold temps aloft will enhance the potential for
strong/severe tsras with downburst winds btwn 45-50KTS and small
hail. High temps in the U80s near the coast and L90s across the
interior. Convection will blow offshore in the 23Z-03Z timeframe,
burning itself out by midnight as available CAPE is consumed.
Overnight min temps in the L/M70s.

Sat-Sat Night...(prev disc)
The mid level low will elongate and lift across N FL on Sat with mid
level steering flow from the WSW by afternoon. Low level southerly
flow is expected around the Atlantic ridge with the east coast sea
breeze moving inland and generating scattered convection mainly in
the afternoon. GFS shows a tongue of drier air across central and
nrn sections with PWATs as low as 1.3 to 1.4 inches. For now will
keep pops in the scattered range from 40-50 percent but may need to
lower pops a bit with later forecasts if models show more drying in
the mid levels across east central FL. Highs are expected in the
upper 80s coastal areas to lower 90s for the interior.

Mon-Thu...(prev disc)
The Atlantic ridge axis will be near Lake Okeechobee for Mon-Tue and
then will lift northward into mid week with some increase in
southerly winds Wed and southeast winds Thu. Mean moisture levels
will remain below normal to start the week for Mon/Tue with diurnal
shower/thunderstorm chances generally in the 30-40 percent range. A
gradual increase in rain chances may occur into the middle of next
week if GFS forecast of deeper moisture lifting northward out of the
Caribbean comes to fruition. The ECMWF has the low level ridge
continuing across the southern peninsula into the middle of next
week and does not indicate the deepening moisture trend. At this
time will keep one more day on Wed with lower than normal afternoon
shower/thunderstorm coverage (30-40 pct) and then increase rain
chances some for Thursday.

&&

.AVIATION...
Convection has been slower to develop this afternoon, north of KSUA.
However, HRRR/local WRF guidance still indicates an increase in
showers and storms into late afternoon and toward sunset. This will
be especially true with any boundary interactions with the inland
moving east coast sea breeze, now west of I-95. Tempo IFR/MVFR
conditions will occur with any of this activity through the evening
hours, with rain chances ending by midnight.

&&

.MARINE...
Tonight...Gentle to moderate S/SE breeze thru late evng bcmg light
to gentle S/SW breeze overnight as the sea breeze circulation
transitions to a land breeze. Tsras moving offshore thru sunset,
nmrs south of Sebastian Inlet, sct north of the Inlet. The offshore
flow will keep the lcl Atlc fetch protected, resulting in seas AOB
2FT areawide. Latest buoy obs continue to measure seas AOB 2FT,
latest NWPS output continues to overestimate by about a foot. Will
opt for WNAWAVE output with minor adjustments.

Fri-Fri Night...Atlc ridge axis over south FL will maintain a loose
sfc/bndry lyr pgrad, resulting in a light to gentle srly breeze...
S/SW thru mid mrng, bcmg S/SE by midday with the formation of the
east coast sea breeze, then back to S/SW with the formation of the
land breeze circulation. Seas 1-2FT nearshore and 2-3FT offshore.
Sct/nmrs aftn shras/tsras forming near the coast and drifting
offshore will be capable of producing sfc wind gusts in excess of
35KTS.

Sat-Sat Night...Atlc ridge axis drifting north to the vcnty of
Jupiter Inlet/Lake-O...tightening the lcl pgrad as it interacts with
a weak trof over the FL Panhandle. Light to gentle S/SE breeze thru
the day, gradually veering to a gentle to moderate S/SW breeze
overnight. Seas 2-3FT. Sct/nmrs aftn shras/tsras forming near the
coast and drifting offshore, especially north of Cape Canaveral.

Sun-Mon...Little change thru early next week as persistent troffing
over the Mid Atlc region keeps the Atlc ridge axis pinned over the
Jupiter Inlet/Lake-O region. Basic land breeze/sea breeze
circulation will prevail...sfc/bndry lyr winds a light to gentle
S/SW breeze from predawn thru late mrng hrs, bcmg gentle to moderate
S/SE midday thru late evng. Seas 1-2FT nearshore and 2-3FT well
offshore.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  89  72  88 /  20  60  40  60
MCO  72  91  72  92 /  30  60  30  50
MLB  72  89  73  88 /  30  60  40  50
VRB  73  89  73  87 /  30  60  40  40
LEE  72  90  71  91 /  20  60  30  50
SFB  71  90  72  91 /  20  60  30  50
ORL  72  91  72  92 /  30  60  30  50
FPR  73  89  73  88 /  20  60  40  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

Short/Mid Term...Bragaw
Aviation.........Weitlich
Impact WX........Johnson
Radar............Rodriguez
Hazardous weather outlook, Jun 7, 10:00 AM EDT, 9 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1000 AM EDT Thu Jun 7 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-080300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
1000 AM EDT Thu Jun 7 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Sufficient moisture coupled with a weak surface trough developing
over north Florida, and an upper level weather disturbance will
lead to another round of numerous showers and lightning storms
across east central Florida today, mainly during the afternoon and
early evening.

Today's storms will move east at 10 to 15 MPH, and will be capable
of producing wind gusts in excess of 40 MPH, frequent cloud to
ground lightning, and torrential rainfall amounts of 1 to 2 inches
in a 60 to 90 minute period. Move indoors to safety at the first
sign of threatening weather, or if you hear thunder.

.MARINE THUNDERSTORM GUST IMPACT...
Storms will have the potential to produce wind gusts of 35 knots
or greater over inland lakes as well as the intracoastal and near
shore Atlantic waters, especially from around Cape Canaveral
southward. Mariners should be on the lookout for storms
approaching from the west, and they move eastward at 10 to 15
knots. Move to safe harbor in advance of storms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Coverage of showers and storms will remain above normal through
Saturday, then decrease next week as the local air mass becomes
slightly drier.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed.

Cristaldi/Johnson

In the hours before

Local storm report, Jun 7, 6:12 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
612 PM EDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND GST     2 SSW GIFFORD           27.65N 80.42W
06/07/2018  M56 MPH          Indian River       FL   ASOS

            ASOS AT VERO BEACH AIRPORT MEASURED 56MPH / 49 KNOT WIND
            GUST FROM THE NORTH.

&&

KR
Special weather statement, Jun 7, 6:12 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Melbourne FL
612 PM EDT THU JUN 7 2018

FLZ058-059-072245-
St. Lucie FL-Okeechobee FL-
612 PM EDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR northwestern St. Lucie and east
central Okeechobee Counties Until 645 PM EDT....

At 611 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
miles east of Fort Drum...MOVING south AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

This storm will remain over mainly rural areas of northwestern St.
Lucie and northeast Okeechobee Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2743 8075 2756 8076 2756 8056 2743 8052
TIME...MOT...LOC 2211Z 001DEG 9KT 2754 8064

Kelly
Local storm report, Jun 7, 6:34 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
634 PM EDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             3 S ROSELAND            27.79N 80.49W
06/07/2018  M0.25 INCH       Indian River       FL   PUBLIC

            SOCIAL MEDIA REPORTS OF PEA SIZED HAIL IN SEBASTIAN.

&&

KR
Special weather statement, Jun 7, 6:53 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Melbourne FL
653 PM EDT THU JUN 7 2018

FLZ045-053-072330-
Osceola-Orange-
653 PM EDT THU JUN 7 2018

...STORMS WITH THE POTENTIAL OF DEVELOPING FUNNEL CLOUDS WILL AFFECT
SOUTHWESTERN ORANGE AND NORTHWESTERN OSCEOLA COUNTIES...

At 651 PM EDT, a strong thunderstorm was located over Buena Ventura
Lakes. The storm is nearly stationary. Additional storms are
developing over Orange and Osceola counties as a result of numerous
boundary collisions which may produce funnel clouds.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Windermere and Bay Lake.

Torrential rainfall is also occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Funnel clouds can occasionally touch down and produce brief small
tornadoes. Move indoors and stay away from windows.

LAT...LON 2848 8118 2813 8106 2819 8152 2826 8156
      2826 8166 2849 8166
TIME...MOT...LOC 2251Z 197DEG 1KT 2834 8137

Kelly
Local storm report, Jun 7, 7:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
722 PM EDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             5 SSW CONWAY            28.43N 81.35W
06/07/2018  E0.88 INCH       Orange             FL   PUBLIC

            MEMBER OF THE PUBLIC REPORTS DIME TO NICKEL SIZED HAIL IN
            TAFT, WEST OF ORLANDO INTERNATIONAL AIRPORT.

&&

KR
Special weather statement, Jun 7, 7:24 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Melbourne FL
724 PM EDT THU JUN 7 2018

FLZ047-147-080000-
Southern Brevard County FL-Northern Brevard County FL-
724 PM EDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR central Brevard County Until 800
PM EDT....

At 723 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM over
Cocoa...MOVING southeast AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
Viera, Rockledge, Cocoa, Cocoa Beach and Satellite Beach and
Merritt Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2814 8056 2824 8086 2848 8087 2847 8062
TIME...MOT...LOC 2323Z 317DEG 29KT 2838 8079

Kelly

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:37 PM EDTAreal Flood AdvisoryMLBLake53 min
Jun 7, 12:13 PM EDTSpecial Marine WarningMLB62 min
Jun 7, 2:37 PM EDTAreal Flood AdvisoryMLBMartin113 min
Jun 7, 2:41 PM EDTSpecial Weather StatementMLBMartin49 min
Jun 7, 2:43 PM EDTSpecial Marine WarningMLB2 hr
Jun 7, 4:24 PM EDTSpecial Marine WarningMLB2 hr
Jun 7, 4:34 PM EDTSpecial Weather StatementMLBIndian River26 min
Jun 7, 4:39 PM EDTSpecial Weather StatementMLBSeminole36 min
Jun 7, 4:48 PM EDTAreal Flood AdvisoryMLBIndian River87 min
Jun 7, 4:54 PM EDTSevere Thunderstorm WarningMLBIndian River34 min
Jun 7, 5:07 PM EDTSpecial Marine WarningMLB113 min
Jun 7, 5:18 PM EDTSpecial Weather StatementMLBIndian River27 min
Jun 7, 5:21 PM EDTSpecial Weather StatementMLBBrevard24 min
Jun 7, 5:27 PM EDTSpecial Weather StatementMLBSeminole48 min
Jun 7, 5:36 PM EDTSpecial Weather StatementMLBLake39 min
Jun 7, 5:36 PM EDTSevere Thunderstorm WarningMLBBrevard39 min
Jun 7, 5:40 PM EDTSevere Thunderstorm WarningMLBIndian River50 min
Jun 7, 5:44 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole46 min
Jun 7, 5:53 PM EDTAreal Flood AdvisoryMLBLake112 min
Jun 7, 6:01 PM EDTSpecial Weather StatementMLBIndian River29 min
Jun 7, 6:07 PM EDTSpecial Weather StatementMLBBrevard38 min
Jun 7, 6:12 PM EDTSpecial Weather StatementMLBSaint Lucie33 min
Jun 7, 6:29 PM EDTSpecial Marine WarningMLB91 min
Jun 7, 6:53 PM EDTSpecial Weather StatementMLBOrange37 min
Jun 7, 7:24 PM EDTSpecial Weather StatementMLBBrevard36 min
Jun 7, 7:59 PM EDTSpecial Marine WarningMLB91 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.